# SDR 99ZZZX1712

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Separated
- Location: Engine Cowl
- Part time: 6,061 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, PILOT NOTICED A CHANGE IN SOUND.  CONTINUED FLIGHT (7 MILES AWAY) TO DESTINATION.  POST-FLIGHT INSPECTION REVEALED RT ENGINE COWL SIDE DOOR MISSING.  COWLING HAD MADE MINOR CONTACT WITH ONE M/R BLADE.  REF:  BK-117 IPC, FIGURE 221, ITEM 10.
